Advil Pain Reliever and Fever Reducer Coated Caplets, Ibuprofen 200Mg Pain Relief, 100 Count

Advil Pain Reliever and Fever Reducer Coated Caplets, Ibuprofen 200Mg Pain Relief, 100 Count
Advil Pain Reliever and Fever Reducer Coated Caplets, Ibuprofen 200Mg Pain Relief, 100 Count

Model: 305730160407

Brand: Advil

(9047) 2 shops 1 products

Detailed product description

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This fever reducer and pain medicine for adults is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil caplets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief, or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Nothing's stronger on tough pain than Advil. (1) <

One pack of 100 Advil Pain Reliever and Fever Reducer coated caplets, with ibuprofen 200mg for pain relief Advil ibuprofen pain reliever provides powerful relief with packaging with 20% less plastic by 2022 to keep 500,000 pounds of plastic out of landfills Headache medicine, back pain medicine and arthritis pain reliever with 200mg ibuprofen that also provides menstrual pain relief Coated Advil caplets are easy to swallow pain relievers, providing relief for up to 6 hours- the perfect addition to your college dorm room essentials Headache, minor arthritis pain, menstrual pain and back pain medication for adults and children 12 years and older Take these 200mg ibuprofen caplets as directed HSA and FSA eligible product


Compare buying offers

Last updated: 2025-04-01 17:52:30
Search
Amazon Amazon

$9.98
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Advil
Item model number 305730160407
Color Multicolor
Weight -
Height -
Depth -

Additional product information

Product Id 279503
User Reviews and Ratings 4.7 (9047 ratings) 4.7 out of 5 stars
UPC 305730160407

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Advil Pain Reliever and Fever Reducer Coated Caplets, Ibuprofen 200Mg Pain Relief, 100 Count
Reviews: 9047
Ratings: (9047)
Price:
$9.98 on walmart
9047 (4.7)
$9.98 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward